MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE CONFIRMATORY; HBSAG CONFIRMATORY

ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE CONFIRMATORY; HBSAG CONFIRMATORY
Catalog Number 04P54-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Patient identifier: complete (b)(6).
 
Event or Problem Description
The customer reported a false reactive architect hbsag confirmatory test on one (b)(6)yr.Old female patient.(b)(6) confirmed reactive with hbsag neutralization assay on (b)(6) 2019 at 100%; roche hbv test and roche dna (quantitative assay) were not detected.Patient redrawn and tested on (b)(6) 2019, (b)(6) hbsag qualitative = 0.32 s/co (< 1.00 is nonreactive).Other results provided: hbcab = 0.08 s/co (nonreactive); ausab = 8.56 / 8.46 / 8.96 miu/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Ticket searches and performance testing could not be performed as the likely cause lot number is unknown.No customer returns were available for evaluation.The performance of the architect hbsag qualitative confirmatory assay was investigated by completing a review for non-conformances, potential non-conformances and deviations.This review did not identify any non-conformances, potential non-conformances or deviations.A review of the manufacturing documentation did not identify any issues associated with the customers observation.A review of labeling concluded that the issue is sufficiently addressed.No product deficiency was identified.

Brand Name
ARCHITECT HBSAG QUALITATIVE CONFIRMATORY
Common Device Name
HBSAG CONFIRMATORY
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key9151396
Report Number3008344661-2019-00116
Device Sequence Number14233821
Product Code LOM
UDI-Device Identifier00380740007799
UDI-Public00380740007799
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04P54-25
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/10/2019
Supplement Date Received by Manufacturer11/21/2019
Initial Report FDA Received Date10/03/2019
Supplement Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER LIST 03M74-02; ARCHITECT I2000SR ANALYZER LIST 03M74-02; SERIAL (B)(6); SERIAL (B)(6)
Patient Age27 YR